# SDR SWAA2022021706058

- Difficulty date: June 5, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 45,521 hours, 26,951 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING I/B TE FLAP TE SHELF O/B END LOWER PANEL VERTICAL SUPPORT BRACKET IS CRACKED / R&R RH WING I/B TE FLAP TE SHELF O/B END LOWER PANEL VERTICAL SUPPORT BRACKET PER SRM 51-40-02
